Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Passed menopause, have intense abdominal pain, ovarian cysts. Advised removal of ovaries, fallopian tubes. Habit of using estrogen rich products. Can I use progesterone cream instead of removal?

Hello I am a 60 yr old post menopausal woman. I have had an ovarian cyst for a few yrs, which stayed about 2cm until the last ultrasound it has grown to between 2 and 3 cm and has now septated. With my research I realized I was doing too much flax oil and too much tea tree oil both high in estrogen . The gyno thinks because there is some pain there I should have both ovaries and fallopiain tubes removed, but let me to decide....I am wondering if it is not malignant if it would be possible to do some progesterone cream to balance the estrogen, which may have caused the cyst?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
definately excess of estrogen can increase the size of cyst but in your case it also has complexity in the form of septations so in m opinion best treatment for you at this stage is removal of both the adnexa.
This will also free you from repeated terror of recurrent cysts and other problems related to the same.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor